# SDR USAA2013012800005

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,524 hours, 40,239 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE AFT LEFT LAVATORY SMOKE DETECTOR INOPERATIVE.  MAINTENANCE CLEANED AFT LEFT LAVATORY SMOKE DETECTOR.  TESTED DETECTOR PER AMM 26-14-00-501.  TESTS OK.
